Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 793275, 22 pages
Research Article

SPDEs with -Stable Lévy Noise: A Random Field Approach

Department of Mathematics and Statistics, University of Ottawa, 585 King Edward Avenue, Ottawa, ON, Canada K1N 6N5

Received 17 August 2013; Accepted 25 November 2013; Published 4 February 2014

Academic Editor: H. Srivastava

Copyright © 2014 Raluca M. Balan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raluca M. Balan, “SPDEs with -Stable Lévy Noise: A Random Field Approach,” International Journal of Stochastic Analysis, vol. 2014, Article ID 793275, 22 pages, 2014.